Alert archive / Montana / Wind Advisories in 2008
Wind Advisory 3, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Jan 10, 2008, 7:28 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2008, 7:28 AM MST (14:28 UTC)
- Expired
- Jan 10, 2008, 4:56 PM MST
- In force
- 9 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 2.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBYZ 101428 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 728 AM MST THU JAN 10 2008 .A DISTURBANCE MOVING INTO THE AREA WILL CREATE CONDITION SUITABLE FOR STRONG GUSTY WINDS THROUGH THE UPPER YELLOWSTONE RIVER VALLEY AND THE UPPER STILLWATER RIVER VALLEY. MTZ065-110000- /O.NEW.KBYZ.WI.Y.0003.080110T1428Z-080111T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 728 AM MST THU JAN 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG GUSTY WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH WILL AFFECT THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. $$ MTZ066-110000- /O.NEW.KBYZ.WI.Y.0003.080110T1428Z-080111T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 728 AM MST THU JAN 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG GUSTY WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH WILL AFFECT THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. $$
4 follow-up statements
000 WWUS75 KBYZ 101609 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 909 AM MST THU JAN 10 2008 .A DISTURBANCE MOVING INTO THE AREA FROM THE WEST WILL CREATE CONDITION SUITABLE FOR STRONG GUSTY WINDS THROUGH THE UPPER YELLOWSTONE RIVER VALLEY AND THE UPPER STILLWATER RIVER VALLEY. MTZ065-110000- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 909 AM MST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH WILL AFFECT THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. $$ MTZ066-110000- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 909 AM MST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 70 MPH WILL AFFECT THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. $$
000 WWUS75 KBYZ 102223 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 323 PM MST THU JAN 10 2008 MTZ065-110000- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 323 PM MST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF UP TO 60 MPH WILL CONTINUE ACROSS THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. ALTHOUGH WINDS ARE EXPECTED TO WEAKEN SOMEWHAT THIS EVENING...WINDS GUSTING TO NEAR 50 MPH ARE EXPECTED TO THROUGH MID MORNING FRIDAY. WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. $$ MTZ066-110000- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 323 PM MST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL CONTINUE TO AFFECT THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. ALTHOUGH WINDS ARE EXPECTED TO WEAKEN SOMEWHAT THIS EVENING...WINDS GUSTING TO NEAR 50 MPH ARE EXPECTED TO CONTINUE THROUGH MID MORNING FRIDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. $$
000 WWUS75 KBYZ 102228 CCA NPWBYZ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BILLINGS MT 327 PM MST THU JAN 10 2008 MTZ065-110000- /O.COR.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 327 PM MST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF UP TO 60 MPH WILL CONTINUE ACROSS THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. ALTHOUGH WINDS ARE EXPECTED TO WEAKEN SOMEWHAT THIS EVENING...WINDS GUSTING TO NEAR 50 MPH ARE EXPECTED TO CONTINUE THROUGH MID MORNING FRIDAY. WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. $$ MTZ066-110000- /O.CON.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 327 PM MST THU JAN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH WILL CONTINUE TO AFFECT THE AREA THROUGH 5 PM THIS EVENING. WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. ALTHOUGH WINDS ARE EXPECTED TO WEAKEN SOMEWHAT THIS EVENING...WINDS GUSTING TO NEAR 50 MPH ARE EXPECTED TO CONTINUE THROUGH MID MORNING FRIDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. $$
000 WWUS75 KBYZ 102356 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 456 PM MST THU JAN 10 2008 MTZ065-066-110100- /O.CAN.KBYZ.WI.Y.0003.000000T0000Z-080111T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 456 PM MST THU JAN 10 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WEATHER OBSERVATIONS INDICATE THAT WINDS ARE DECREASING OVER THE BEARTOOTH FOOTHILLS AND THE LIVINGSTON AREA. SOUTHWEST WINDS AROUND 35 MPH WITH GUSTS TO 55 MPH MAY BE POSSIBLE THROUGH THE EVENING HOURS BEFORE DECREASING TO 20 TO 30 MPH AROUND MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 10, 2:59 AM MST, 4 hours 29 minutes earlier.
Area forecast discussion, Jan 10, 2:59 AM MST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
259 AM MST THU JAN 10 2008
.SHORT TERM...VALID FOR TDY AND FRI...
MAIN FORECAST CHALLENGE TODAY IS SNOW SHOWERS ACROSS THE AREA AND
HIGH WINDS IN LIVINGSTON AND THE BEARTOOTH FOOTHILLS. UPPER LEVEL
RIDGE IS FLATTENED BY SHORTWAVE TROUGH TRACKING ACROSS NORTHERN
MONTANA/SOUTHERN CANADA. CONDITIONS ACROSS THE AREA SHOULD REMAIN
RELATIVELY QUIET IN THE EARLY MORNING WITH INCREASING SNOW
SHOWERS OVER THE MOUNTAINS BY LATE MORNING INTO EARLY AFTERNOON
AS SHORTWAVE ENERGY APPROACHES THE WESTERN ZONES.
SOUNDINGS FOR TODAY ARE VERY SIMILAR TO YESTERDAY WITH DRY LOW
LEVELS AND MOISTENING FROM AROUND 750MB TO 600MB. EXPECT BEST
CHANCES FOR SNOW IN THE BEARTOOTHS AFTER 18Z WHEN SHORTWAVE
INFLUENCE ALONG WITH SOME ISENTROPIC LIFT AND ELEVATED INSTABILITY
BEGIN STREAMING INTO THE AREA. EXPECT A FEW INCHES OF ACCUMULATION
WITH WEST FACING SLOPES SEEING THE HIGHEST AMOUNTS. SNOW SHOULD
CONTINUE IN THE SOUTHWEST MOUNTAINS THROUGH THE EVENING AND INTO
FRIDAY. BEST DYNAMICS WILL STAY SOUTH OF THE AREA IN
WYOMING...HOWEVER LATEST NAM HAS BROUGHT SOME OF THE BEST
SHORTWAVE ENERGY FURTHER NORTH. DO NOT EXPECT SNOW TO BEGIN IN THE
BIG HORN MOUNTAINS UNTIL LATE AFTERNOON INTO THE EVENING HOURS.
SNOW SHOWERS WILL ALSO PERSIST THERE INTO FRIDAY EVENING AS YET
ANOTHER SHORTWAVE CLIPS THE EASTERN PART OF MONTANA FRIDAY
AFTERNOON AND NIGHT. THE PLAINS WILL STAY MAINLY DRY EXCEPT IN THE
EAST BOTH ON THURSDAY AND FRIDAY. FURTHER REMOVED FROM DOWNSLOPE
AFFECTS AND ISENTROPIC LIFT NOSING INTO THE AREA...THE EAST WILL
SEE A SLIGHT CHANCE FOR SNOW OR SNOW MIXING WITH RAIN THIS
AFTERNOON. A BETTER CHANCE FOR PRECIPITATION WILL EXIST FRIDAY
AFTERNOON AND EVENING IN THE EAST AS SHORTWAVE ENERGY FROM AFORE
MENTIONED SYSTEM DIVES SOUTHWARD ACROSS EASTERN MONTANA AND
NORTHEAST WYOMING. EXPECT ACCUMULATIONS FROM JUST EAST OF SHERIDAN
TO AROUND MILES CITY TO REMAIN AN INCH OR LESS WITH SHERIDAN AND
THE BIG HORN FOOTHILLS SEEING A BETTER CHANCE FOR A BIT MORE
ACCUMULATION.
TEMPERATURES THURSDAY AND FRIDAY LOOK TO BE ON TRACK AND REMAIN
IN THE NEAR NORMAL RANGE AND NO MAJOR CHANGES MADE TO EITHER
HIGHS OR LOWS.
AS FOR WINDS...TODAY LOOKS TO BE FAIRLY WINDY FROM LIVINGSTON
ACROSS THE BEARTOOTH FOOTHILLS. AT THIS TIME DECIDED NOT TO GO
WITH ADVISORY MAINLY DUE TO SOME ELEVATED INSTABILITY AND WEAK
LIFT AROUND 700MB. HOWEVER...DID BUMP WINDS UP TO JUST BELOW ADVISORY
CRITERIA AND DAY SHIFT MAY NEED TO LOOK AT THIS MORE CLOSELY AFTER
THE 12Z NAM RUN AS GUIDANCE HAS BEEN TRENDING UP IN WIND FORECAST.
ALSO...LOOKS LIKE IT WILL BE A QUICK SHOT AT REACHING ADVISORY
CRITERIA WITH ABOUT A 6 HOUR WINDOW OF PEAK WINDS BEFORE SHORTWAVE
ENERGY MOVES THROUGH THE AREA AND WEAKENS HIGH PRESSURE OVER
YELLOWSTONE PARK EFFECTIVELY WEAKENING PRESSURE GRADIENT ACROSS
THE AREA. ATMOSPHERE WILL ALSO CONTINUE TO BECOME MORE UNSTABLE AS
SHORTWAVE ENERGY CONTINUES TO MIGRATE SOUTHWARD IN UNSETTLED
NORTHWEST FLOW. WINDS SHOULD WEAKEN BY LATE AFTERNOON EARLY
EVENING AND DO NOT LOOK TO BE A CONCERN FOR FRIDAY. STOPPKOTTE
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
EXTENDED MODELS WERE CONSISTENT WITH THEIR SOLUTIONS FROM
YESTERDAY. ONLY CHANGES TO FORECAST WERE TO ADJUST TEMPERATURES IN
A FEW PERIODS. THE PERIOD WILL START OUT WITH AN UPPER RIDGE/NW
FLOW ALOFT SCENARIO FOR SAT THROUGH SUN WITH SHORTWAVES MOVING
ACROSS THE AREA. THE BEST CHANCES FOR PRECIPITATION WILL BE OVER
THE MOUNTAINS AND IN THE E WHERE DOWNSLOPE FLOW WILL NOT DRY OUT
THE AIRMASS. TEMPERATURES WILL BE ABOVE NORMAL FOR THE WEEKEND.
RAISED THEM SLIGHTLY ON SUN BASED ON PROGGED 850 MB TEMPERATURES.
GAP FLOW AREAS MAY BE WINDY SUN NIGHT WITH LEE TROUGH IN PLACE. AN
UPPER RIDGE WILL BRING A DRY DAY TO THE REGION ON MON. DID NOT
CHANGE HIGH TEMPS IN THE 40S WHICH WILL DEPEND UPON HOW MUCH
MIXING CAN TAKE PLACE.
A SHORTWAVE TROUGH WAS STILL FORECAST TO MOVE THROUGH THE REGION
ON TUE...BUT MODEL TIMING...PLACEMENT AND STRENGTH OF SYSTEM WAS
STILL UNCERTAIN. GFS BROUGHT ASSOCIATED COLD FRONT FROM N TO S
THROUGH THE AREA WHICH WOULD SUPPORT HIGHER POPS THAN WHAT WAS
CURRENTLY FORECAST. HOWEVER...ECMWF HAD A SPLITTING TROUGH OVER
THE REGION WITH A W TO E MOVING FRONT WHICH WOULD SUPPORT LOWER
POPS OVER THE FORECAST AREA. WILL MAKE NO CHANGES TO POPS WHICH
WERE HIGHEST IN MOUNTAINS WITH SLIGHT CHANCE OVER MOST LOWER
ELEVATIONS. DID BUMP TEMPS UP TOWARD ENSEMBLE MEAN HOWEVER...AS
THERE SHOULD BE A PERIOD OF PREFRONTAL WARMING. ALSO RAISED TEMPS
A LITTLE ON MON NIGHT. EXPECT A WINDY DAY ON TUE WITH FRONTAL
PASSAGE.
A NORTHERLY CYCLONIC FLOW WILL OVERTAKE THE AREA BEHIND THE SYSTEM
ON WED. ADDED SOME LOW POPS FOR THIS UNSTABLE FLOW. BIG MODEL
DIFFERENCES IN HOW COLD IT WILL BE BEHIND THE SYSTEM ON WED WITH
GFS BRINGING IN -20 DEG C AIR AT 850 MB AND ECWMF GOING WITH -8
DEG C. IN ANY CASE IT WILL LIKELY BE COLDER THAN TUE. NUDGED TEMPS
TOWARD THE ENSEMBLE MEAN. ARTHUR
&&
.AVIATION...
MOUNTAIN OBSCURATION AND MVFR/IFR CONDITIONS WILL OCCUR OVER THE
CRAZY...BEARTOOTH AND ABSAROKA MOUNTAINS TODAY DUE TO SNOW
SHOWERS. A FEW RAIN OR SNOW SHOWERS WILL OCCUR OVER THE PLAINS AS
WELL...WITH MVFR CONDITIONS. OTHERWISE...EXPECT VFR ACROSS THE
AREA TODAY. SCATTERED SNOW SHOWERS WITH MVFR/IFR CONDITIONS WILL OCCUR
ACROSS THE AREA TONIGHT. THERE WILL ALSO BE AREAS OF MOUNTAIN
OBSCURATION OVER THE WESTERN MOUNTAINS AND BIG HORNS. GUSTY SW
SURFACE WINDS WITH GUSTS TO 55 MPH WILL OCCUR OVER THE KLVM AREA
AND NYE THROUGH TONIGHT. ARTHUR
&&
.PRELIMINARY POINT TEMP/POPS...
TDY FRI SAT SUN MON TUE WED
-------------------------------------------------------
BIL 036 024/041 021/040 023/041 020/044 024/033 016/030
1/B 22/O 20/B 11/B 00/B 22/S 22/J
LVM 036 026/039 024/037 025/040 024/045 022/034 016/033
2/O 23/O 21/N 21/B 00/N 33/S 22/J
HDN 038 019/042 019/040 018/042 014/046 019/031 014/031
2/O 23/O 21/B 21/B 00/B 22/S 22/J
MLS 036 018/034 015/040 015/037 012/042 019/033 014/029
1/B 22/S 21/B 22/J 11/B 22/S 22/J
4BQ 036 019/037 016/037 016/039 014/043 019/033 013/028
1/B 23/O 31/B 22/W 11/B 22/S 22/J
BHK 035 015/032 013/037 011/033 010/039 018/032 010/026
1/B 22/S 21/B 22/J 11/B 22/S 12/J
SHR 034 016/038 015/037 016/038 013/039 019/033 012/029
2/S 33/O 31/B 21/B 00/B 23/S 22/J
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jan 10, 3:22 AM MST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 322 AM MST THU JAN 10 2008 MTZ029>033-036>038-057-058-WYZ098-099-111030- MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER- CARTER-SOUTHERN BIG HORN-NORTHERN BIG HORN-SOUTHERN ROSEBUD- NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 322 AM MST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A SLIGHT CHANCE FOR SNOW SHOWERS WILL OCCUR LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ACROSS SOUTHEAST MONTANA AND SHERIDAN COUNTY IN WYOMING. ACCUMULATIONS WILL REMAIN LESS THAN AN INCH IN MOST AREAS WITH THE BIG HORN MOUNTAINS RECEIVING UP TO 3 INCHES. SNOW SHOWERS MAY REDUCE VISIBILITIES AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ028-034-035-039>042-056-063>068-111030- SOUTHERN WHEATLAND-NORTHERN STILLWATER-YELLOWSTONE-EASTERN CARBON- NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY- RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- 322 AM MST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL MAINLY AFFECT THE BEARTOOTH MOUNTAINS TODAY AND TONIGHT. WEST FACING SLOPES CAN EXPECT THE HIGHEST ACCUMULATIONS WITH AROUND 3 INCHES POSSIBLE. WINDY CONDITIONS WILL PERSIST FROM LIVINGSTON ACROSS THE BEARTOOTH FOOTHILLS TODAY. SOUTHWEST WINDS WILL GUST UP TO 55MPH THROUGH MID AFTERNOON BEFORE DIMINISHING SOMEWHAT DURING THE EVENING AND OVERNIGHT HOURS. CAUTION IS ADVISED IF TRAVELING ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE AS SUDDEN GUSTS CAN CREATE DANGEROUS CROSSWINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.